# SDR GTIA2023042037123

- Difficulty date: April 18, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 40,356 hours, 18,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DMI 2998326-1 FA SEAT FLACHLIGHT INOP-R/R FLASHLIGHT IAW AC DRAWINR A320-EMER-EQIP. OPS CHECK GOOD DMI CLEARED
